# SDR DALA2018041902667

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 79,211 hours, 9,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CHARGING UNIT M33098 INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY POWER CHARGER AND BATTERY PACK IAW AMM 33-51.
